Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IFSL > Volume 3 > Boundary Value Problem of an Infinite Array of...
< Back to Volume

Boundary Value Problem of an Infinite Array of Loaded Apertures

Download PDF

Abstract:

A mathematical model of the scattering by a periodically arranged apertures in conducting plates is presented. The boundary value problem of an infinite array of loaded apertures is formulated for an arbitrary incident plane wave. The reflection coefficient for some array geometries is obtained and the calculated values are in good agreement with the measurements in a previously published researches. All the rectangular apertures in the array are assumed to be identical and infinitesimally thin. The mathematical model is based on Floquet’s theorem that specifies the requirement of periodicity by the electromagnetic fields.

Info:

Periodical:
International Frontier Science Letters (Volume 3)
Pages:
11-15
DOI:
10.18052/www.scipress.com/IFSL.3.11
Citation:
L. A. Iturri-Hinojosa et al., "Boundary Value Problem of an Infinite Array of Loaded Apertures", International Frontier Science Letters, Vol. 3, pp. 11-15, 2015
Online since:
Jan 2015
Export:
Distribution: